The equilibrium manifold keeps the memory of individual demand functions
AbstractIt is shown that the property that the equilibrium manifold keeps the memory of the individual demand functions holds true if every individual demand function satisfies the following three properties: 1) It is a function of commodity prices and of consumer’s income; 2) Consumption belongs to the nonnegative orthant of the commodity space; 3) Walras law. Neither differentiability nor continuity are necessary. In addition, the demand functions do not have to be utility maximizing subject to budget constraints. Copyright Springer-Verlag Berlin/Heidelberg 2004
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Economic Theory.
Volume (Year): 24 (2004)
Issue (Month): 3 (October)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Yves Balasko & Mich Tvede, 2009.
"Individual Preference Rankings Compatible with Prices, Income Distributions and Total Resources,"
09-09, University of Copenhagen. Department of Economics.
- Yves Balasko & Mich Tvede, 2010. "Individual preference rankings compatible with prices, income distributions and total resources," Economic Theory, Springer, vol. 45(3), pages 497-513, December.
- Andrés Carvajal, 2010. "The testable implications of competitive equilibrium in economies with externalities," Economic Theory, Springer, vol. 45(1), pages 349-378, October.
- Loi, Andrea & Matta, Stefano, 2008. "Geodesics on the equilibrium manifold," Journal of Mathematical Economics, Elsevier, vol. 44(12), pages 1379-1384, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.